# SDR FDEA201111074782

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorboard
- Part number: B5327028700000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 251BH HAS 1 EA 9.5 CRACK AND CRUSHED AROUND CLEVIS ADAPTOR.  FABRICATED REPLACEMENT FLOORBOARD 251BT IAW DWG SRZ 25-005.
